MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) using the evoque system.Forty-eight days post-procedure, the patient was hospitalized with complete leaflet thrombosis, torrential tricuspid regurgitation, right ventricular failure, hypoxia, and significant right-to-left shunting.A valve-in-valve procedure was considered for (b)(6) 2025 but was not performed.The patient was on the maximum dose of eliquis; however, medical opinion indicated the patient was under-anticoagulated.Physicians initiated coumadin therapy for 30 days to address the thrombus before reassessing options.Shunting reversed from left-to-right post-implant to strong right-to-left.The patient had a preexisting atrial septal defect (asd), which was closed 48 days after the initial procedure.The patient is now stable.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.The complaint for thrombus formation (device) - post procedure was confirmed with other empirical evidence.Based on the device history record (dhr) review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Available information suggests that insufficient anticoagulation management potentially influenced by patient specific factors contributed to the thrombus formation.Nevertheless, a definitive root cause cannot be established.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no corrective or preventative actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23337630
Report Number2015691-2025-08661
Device Sequence Number13126872
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)261118(11)241118
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale